DISPRIN DIRECT CHEWABLE TABLETS (24)
- Aspirin 300mg per tablet
- Adults and children 16 years and over:
- For oral use only.
- 1-2 tablets every 4 hours.
- Do not exceed 12 tablets in 24 hours.
- Keep out of reach and sight of children.
- Always read the leaflet
- Do not exceed the recommended dose.
- Do not use this product if you are allergic or have a hypersensitivity to any of the ingredients.
- Do not take this product if you are allergic to aspirin or other NSAIDs.
- Do not take this product if you are pregnant or breastfeeding.
- Please consult your doctor or pharmacist before using this product if you are taking any other medication or if you have a medical condition.
- Do not take this product if you suffer from peptic ulcer, bowel disease or haemophilia.
- This product should be used with particular caution in the elderly who are more prone to adverse events.
- Consult your doctor or pharmacist if considering using this product before or after surgery.